Alert archive / Tennessee / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Jun 5, 2014, 11:03 AM CDT for 8 counties in Tennessee. It was in force for 8 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2014, 11:03 AM CDT (16:03 UTC)
- Expired
- Jun 5, 2014, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Giles County, TN, Hickman County, TN, Humphreys County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN, Perry County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 116 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 11:17 AM CDT | FLASH FLOOD | Lobelville, TN | MAIN STREET IN LOBELVILLE FLOODED |
| Jun 5, 11:20 AM CDT | FLASH FLOOD | 7 Nw Ethridge, TN | 15 TO 20 PLACES WITH ROADS WASHED OUT DUE TO FLOODING IN NORTHERN LAWRENCE COUNTY |
| Jun 5, 11:55 AM CDT | HEAVY RAIN 5.5 | 2 W Columbia, TN | |
| Jun 5, 12:00 PM CDT | FLASH FLOOD | 5 W Centerville, TN | *** 1 FATAL *** VEHICLE SWEPT OFF ROAD NEAR BEAVER CREEK DAM IN CENTERVILLE. 1 FATALITY |
| Jun 5, 6:55 PM CDT | FLASH FLOOD | 5 S Hohenwald, TN | FLOODING CONTINUES WITH A LOT OF HIGH WATER....ROADS CLOSED...AND BRIDGES WASHED OUT IN THE BUFFALO RIVER AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 360 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
225
WGUS54 KOHX 051603
FFWOHX
TNC055-081-085-099-101-119-135-181-052200-
/O.NEW.KOHX.FF.W.0010.140605T1603Z-140605T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1103 AM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GILES COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF PULASKI...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
SOUTHERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LAWRENCEBURG...
LEWIS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF HOHENWALD...
MAURY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF COLUMBIA...
PERRY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LINDEN...
NORTHEASTERN WAYNE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 500 PM CDT THURSDAY
* AT 1100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS THAT WILL IMPACT THE WARNED AREA INTO THIS
AFTERNOON. WIDESPREAD RAINFALL AMOUNTS OF 4 TO 8 INCHES HAVE
FALLEN...AND ADDITIONAL RAINFALL WILL QUICKLY LEAD TO DANGEROUS
FLASH FLOODING IN THE WARNED AREA. NUMEROUS WATER RESCUES AND ROAD
CLOSURES HAVE ALSO BEEN RECEIVED...AND RESIDENTS ARE URGED TO
AVOID WATER COVERED ROADS AND OTHER FLOOD PRONE AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HURRICANE
MILLS...NEW JOHNSONVILLE...LAWRENCEBURG...HOHENWALD...COLUMBIA...
CENTERVILLE...LOBELVILLE...AND PLEASANTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3565 8803 3572 8804 3576 8799 3590 8793
3593 8793 3594 8801 3598 8803 3611 8794
3576 8696 3534 8697 3525 8682 3499 8684
3499 8697
$$
053 follow-up statements
639
WGUS74 KOHX 051848
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
148 PM CDT THU JUN 5 2014
TNC055-081-085-099-101-119-135-181-052200-
/O.CON.KOHX.FF.W.0010.000000T0000Z-140605T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WAYNE TN-GILES TN-HICKMAN TN-HUMPHREYS TN-LAWRENCE TN-
LEWIS TN-MAURY TN-
148 PM CDT THU JUN 5 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
MAURY...LEWIS...NORTHERN LAWRENCE...SOUTHERN HUMPHREYS...HICKMAN...
GILES...NORTHEASTERN WAYNE AND PERRY COUNTIES...
AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LARGE AREA OF THUNDERSTORMS APPROACHING THE WARNED AREA.
THESE STORMS ARE PRODUCING INTENSE RAINFALL RATES IN EXCESS OF 4
INCHES PER HOUR...LEADING TO 1 HOUR RAINFALL AMOUNTS OF 2 TO 3
INCHES. AS THESE STORMS MOVE THROUGH THE WARNED AREA...EXPECT FLASH
FLOODING TO RAPIDLY DEVELOP...ESPECIALLY IN LOW LYING AND FLOOD
PRONE AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HURRICANE
MILLS...NEW JOHNSONVILLE...LAWRENCEBURG...HOHENWALD...COLUMBIA...
CENTERVILLE...LOBELVILLE...AND PLEASANTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3565 8803 3572 8804 3576 8799 3590 8793
3593 8793 3594 8801 3598 8803 3611 8794
3576 8696 3534 8697 3525 8682 3499 8684
3499 8697
$$
05111
WGUS74 KOHX 052118
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
418 PM CDT THU JUN 5 2014
TNC055-081-085-099-101-119-135-181-052200-
/O.CON.KOHX.FF.W.0010.000000T0000Z-140605T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PERRY TN-WAYNE TN-GILES TN-HICKMAN TN-HUMPHREYS TN-LAWRENCE TN-
LEWIS TN-MAURY TN-
418 PM CDT THU JUN 5 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
MAURY...LEWIS...NORTHERN LAWRENCE...SOUTHERN HUMPHREYS...HICKMAN...
GILES...NORTHEASTERN WAYNE AND PERRY COUNTIES...
AT 416 PM CDT...THUNDERSTORMS PRODUCING FLASH FLOODING WERE MOVING
THROUGH THE WARNED AREA. THESE STORMS ARE PRODUCING INTENSE RAINFALL
RATES IN EXCESS OF 3 INCHES PER HOUR...LEADING TO 1 HOUR RAINFALL
AMOUNTS OF 1 TO 2 INCHES. AS THESE STORMS MOVE THROUGH THE WARNED
AREA...EXPECT FLASH FLOODING TO RAPIDLY DEVELOP...ESPECIALLY IN LOW
LYING AND FLOOD PRONE AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HURRICANE
MILLS...NEW JOHNSONVILLE...LAWRENCEBURG...HOHENWALD...COLUMBIA...
CENTERVILLE...LOBELVILLE...AND PLEASANTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3565 8803 3572 8804 3576 8799 3590 8793
3593 8793 3594 8801 3598 8803 3611 8794
3576 8696 3534 8697 3525 8682 3499 8684
3499 8697
$$
05410
WGUS54 KOHX 052145
FFWOHX
TNC055-081-085-099-101-119-135-181-060000-
/O.EXT.KOHX.FF.W.0010.000000T0000Z-140606T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
445 PM CDT THU JUN 5 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
GILES COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF PULASKI...
HICKMAN COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF CENTERVILLE...
SOUTHERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
NORTHERN LAWRENCE COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LAWRENCEBURG...
LEWIS COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF HOHENWALD...
MAURY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF COLUMBIA...
PERRY COUNTY IN MIDDLE TENNESSEE...
THIS INCLUDES THE CITY OF LINDEN...
NORTHEASTERN WAYNE COUNTY IN MIDDLE TENNESSEE...
* UNTIL 700 PM CDT
* AT 438 PM CDT...FLASH FLOODING REMAINS A THREAT AS HEAVY RAIN
MOVES THROUGH THE WARNED AREA. THESE STORMS ARE GRADUALLY
WEAKENING...AND THE RAIN IS EXPECTED TO END SOON. HOWEVER...DUE TO
THE HEAVY RAIN THIS MORNING...RUNOFF FROM THESE STORMS WILL
QUICKLY LEAD TO FLASH FLOODING IN LOW LYING AND FLOOD PRONE AREAS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HURRICANE MILLS...NEW JOHNSONVILLE...LAWRENCEBURG...HOHENWALD...
COLUMBIA...CENTERVILLE...LOBELVILLE...AND PLEASANTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3565 8803 3572 8804 3576 8799 3590 8793
3593 8793 3594 8801 3598 8803 3611 8794
3576 8696 3534 8697 3525 8682 3499 8684
3499 8697
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 9:46 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 5, 9:46 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 946 AM CDT THU JUN 5 2014 .MORNING UPDATE... SHOWERS AND THUNDERSTORMS CONTINUE ALONG AND SOUTH OF A BOUNDARY...MAINLY ALONG AND SOUTH OF I-40. CONVECTION FROM LAST NIGHT THROUGH THIS MORNING HAS PRODUCED ANYWHERE FROM 2 INCHES OF RAIN UP TO NEAR 8 INCHES ACROSS SOUTHWEST MIDDLE TN. MAIN FRONTAL BOUNDARY LOOKS TO BE NEAR THE TN/KY BORDER AND WITH AMPLE MOISTURE POOLING ALONG IT AND A CONVECTIVE COMPLEX UPSTREAM...MORE SHOWERS AND THUNDERSTORMS ARE LIKELY. WIDESPREAD ADDITIONAL RAINFALL AMOUNTS OVER SW MIDDLE TN SHOULD RANGE FROM 2-3 INCHES...WITH LOCALLY MUCH HIGHER AMOUNTS POSSIBLE THROUGH TONIGHT AND THROUGH FRIDAY NIGHT GIVEN THE ACTIVE FLOW AND POTENTIAL FOR A FEW CONVECTIVE COMPLEXES. WITH THAT...WILL ISSUE A FLASH FLOOD WATCH FOR THE WRN/SWRN AREA OF MIDDLE TN THROUGH FRIDAY NIGHT AT MIDNIGHT. MCS OVER THE PLAINS SHOULD CONTINUE TO THE ESE...WHICH MAY CLIP OUR SWRN CWA LATER TODAY. SHOWERS AND STORMS SHOULD CONTINUE AHEAD OF THAT REGARDLESS...WITH FLASH FLOODING BEING THE MAIN IMMEDIATE THREAT...AND ANY STRONG STORMS BEING CAPABLE OF PRODUCING SMALL HAIL OR STRONG WINDS. WATCH OUT SOON...ALONG WITH THE FORECAST UPDATE. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR TNZ023>025-056>061- 093>095. && AL
Hazardous weather outlook, Jun 5, 10:05 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1005 AM CDT THU JUN 5 2014 TNZ005>011-026>034-062>066-075-077>080-061515- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN- GRUNDY-VAN BUREN- 1005 AM CDT THU JUN 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON FRIDAY. SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ023>025-056>061-093>095-061515- HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- 1005 AM CDT THU JUN 5 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2 TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST MIDDLE TENNESSEE THROUGH TONIGHT...GENERALLY SOUTH OF A LINE FROM ERIN TO SHELBYVILLE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH FRIDAY EVENING. RAINFALL AMOUNTS OF ANYWHERE FROM 2 TO 8 INCHES HAVE OCCURRED ACROSS SOUTHWEST MIDDLE TENNESSEE...WITH ADDITIONAL AMOUNTS OF AT LEAST 2 TO 3 INCHES EXPECTED THROUGH FRIDAY NIGHT. LOCALLY HIGHER RAINFALL AMOUNTS WILL BE LIKELY. WITH ONGOING FLOODING...ANY ADDITIONAL RAINFALL WILL FALL ON SATURATED GROUND...RESULTING IN FLASH FLOODING AS WELL AS MINOR RIVER AND STREAM FLOODING. STRONG TO SEVERE STORMS WILL ALSO BE POSSIBLE FRIDAY. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. 55
In the hours before
Local storm report, Jun 5, 10:34 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1034 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN FACEBOOK
SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY
&&
EVENT NUMBER OHX1400369
SHAMBURGERLocal storm report, Jun 5, 10:37 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1037 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.
&&
EVENT NUMBER OHX1400370
SHAMBURGERLocal storm report, Jun 5, 10:44 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG 5 WNW ETHRIDGE 35.34N 87.39W
06/05/2014 LAWRENCE TN FACEBOOK
SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
LAWRENCE COUNTY INCLUDING ON OAKS ROAD.
&&
EVENT NUMBER OHX1400371
SHAMBURGERLocal storm report, Jun 5, 10:56 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1056 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.41W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
*** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
55 YARDS OFF ROAD. 1 FATALITY
&&
EVENT NUMBER OHX1400372
11Local storm report, Jun 5, 10:57 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
&&
EVENT NUMBER OHX1400373
SHAMBURGERLocal storm report, Jun 5, 10:58 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1058 AM CDT THU JUN 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND DMG WOODLAWN 36.54N 87.51W
06/04/2014 MONTGOMERY TN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES BLOWN DOWN AROUND
WOODLAWN
1250 AM TSTM WND DMG CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN AMATEUR RADIO
SIGNIFICANT WIND DAMAGE REPORTED THROUGHOUT
CENTERVILLE. ROOF DAMAGE TO A HOTEL AND TOBACCO STORE.
OTHER ALUMINIUM ROOFS PEELED BACK WITH BILLBOARDS BLOWN
DOWN AND POWER OUTAGES.
0125 AM LIGHTNING 6 SE NASHVILLE 36.11N 86.71W
06/05/2014 DAVIDSON TN BROADCAST MEDIA
CHURCH STRUCK BY LIGHTNING ON VULTEE BLVD AND DESTROYED
BY FIRE
0130 AM TSTM WND DMG FRANKLIN 35.93N 86.84W
06/05/2014 WILLIAMSON TN TWITTER
NUMEROUS TREES BLOWN DOWN IN FRANKLIN ON HENPECK LANE
AND OAK LEAF DRIVE AND POWER POLE SNAPPED.
0130 AM TSTM WND DMG COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE ENTIRE COUNTY.
0230 AM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/05/2014 BEDFORD TN FACEBOOK
TREES BLOWN DOWN IN SHELBYVILLE
0232 AM HAIL WHITE HOUSE 36.46N 86.67W
06/05/2014 E1.00 INCH ROBERTSON TN BROADCAST MEDIA
FACEBOOK REPORT RECIEVED OF QUARTER SIZE HAIL IN WHITE
HOUSE BY FORECAST MEDIA.
0630 AM TSTM WND DMG 5 WNW ETHRIDGE 35.34N 87.39W
06/05/2014 LAWRENCE TN FACEBOOK
SEVERAL TREES SNAPPED AND UPROOTED ACROSS NORTHERN
LAWRENCE COUNTY INCLUDING ON OAKS ROAD.
0700 AM FLASH FLOOD HOHENWALD 35.55N 87.56W
06/05/2014 LEWIS TN FACEBOOK
PUBLIC REPORTS MAJOR FLOODING IN HOHENWALD WITH HIGHWAY
412 UNDER WATER
0710 AM TSTM WND DMG PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
NUMEROUS TREES DOWN ALL ACROSS GILES COUNTY
0800 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.39W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
WIDESPREAD FLOODING REPORTED ACROSS NORTHERN LAWRENCE
COUNTY. WATER RESCUE OF 3 PEOPLE OUT OF FLOODED HOUSE AT
35 WATERFORK ROAD IN HENRYVILLE. BUFFALO ROAD AT SR 242
DOWN TO 1 LANE DUE TO FLOODING. SR 240 HAS 1 FOOT OF
WATER OVER ROAD.
0800 AM HEAVY RAIN HOHENWALD 35.55N 87.56W
06/05/2014 M7.33 INCH LEWIS TN FACEBOOK
OVERNIGHT RAINFALL TOTAL THROUGH 8AM
0805 AM FLASH FLOOD LAWRENCEBURG 35.25N 87.34W
06/05/2014 LAWRENCE TN TWITTER
BRANCH DRIVE AND LANCE DRIVE FLOODED IN LAWRENCEBURG
0850 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
06/05/2014 MAURY TN FACEBOOK
ONE WATER RESCUE PERFORMED ACROSS MAURY COUNTY
0855 AM HEAVY RAIN LOBELVILLE 35.75N 87.80W
06/05/2014 M7.45 INCH PERRY TN MESONET
BUFFALO RIVER GAUGE AT LOBELVILLE MEASURED 7.45 INCHES
OF RAIN AS OF 855 AM.
0930 AM FLASH FLOOD 7 NW ETHRIDGE 35.39N 87.41W
06/05/2014 LAWRENCE TN EMERGENCY MNGR
*** 1 FATAL *** ROAD ERODED BY FLOOD WATER...SWEPT CAR
55 YARDS OFF ROAD. 1 FATALITY
1015 AM FLASH FLOOD CENTERVILLE 35.79N 87.45W
06/05/2014 HICKMAN TN FACEBOOK
SEVERAL ROADS FLOODED ALL ACROSS HICKMAN COUNTY
1030 AM FLASH FLOOD PULASKI 35.20N 87.03W
06/05/2014 GILES TN EMERGENCY MNGR
WIDESPREAD FLOODING ACROSS GILES COUNTY WITH SEVERAL
ROAD CLOSURES. TWO WATER RESCUES FROM VEHICLES.
&&
EVENT NUMBER OHX1400358 OHX1400357 OHX1400366 OHX1400362 OHX1400373
OHX1400367 OHX1400356 OHX1400371 OHX1400365 OHX1400368 OHX1400359
OHX1400361 OHX1400360 OHX1400364 OHX1400363 OHX1400372 OHX1400369
OHX1400370
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 9:15 PM CDT | Special Weather Statement | OHX | Clay | 30 min |
| Jun 4, 10:05 PM CDT | Special Weather Statement | OHX | Sumner | 25 min |
| Jun 4, 10:11 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery, Stewart | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | OHX | Macon | 28 min |
| Jun 4, 10:55 PM CDT | Special Weather Statement | OHX | Smith, Trousdale | 35 min |
| Jun 4, 11:09 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 36 min |
| Jun 5, 12:03 AM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 42 min |
| Jun 5, 12:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 12:55 AM CDT | Special Weather Statement | OHX | Robertson | 50 min |
| Jun 5, 1:03 AM CDT | Special Weather Statement | OHX | Maury, Williamson | 42 min |
| Jun 5, 1:42 AM CDT | Special Weather Statement | OHX | Bedford, Giles, Marshall, Rutherford | 33 min |
| Jun 5, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall | 36 min |
| Jun 5, 2:19 AM CDT | Special Weather Statement | OHX | Hickman, Humphreys | 41 min |
| Jun 5, 2:25 AM CDT | Special Weather Statement | OHX | Sumner | 35 min |
| Jun 5, 2:30 AM CDT | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 15 min |
| Jun 5, 3:01 AM CDT | Areal Flood Advisory | OHX | Dickson, Hickman, Humphreys | 3 hr |
| Jun 5, 3:14 AM CDT | Special Weather Statement | OHX | Grundy | 31 min |
| Jun 5, 3:31 AM CDT | Special Weather Statement | OHX | Hickman | 29 min |
| Jun 5, 3:37 AM CDT | Flash Flood Warning | OHX | Hickman, Humphreys | 3 hr |
| Jun 5, 3:41 AM CDT | Special Weather Statement | OHX | Marshall | 34 min |
| Jun 5, 3:46 AM CDT | Special Weather Statement | OHX | Perry | 44 min |
| Jun 5, 3:51 AM CDT | Special Weather Statement | OHX | Maury | 39 min |
| Jun 5, 4:15 AM CDT | Special Weather Statement | OHX | Lewis | 45 min |
| Jun 5, 4:19 AM CDT | Areal Flood Advisory | OHX | Perry | 3 hr |
| Jun 5, 4:25 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Lewis, Marshall, Maury | 50 min |
| Jun 5, 4:48 AM CDT | Flash Flood Warning | OHX | Hickman, Perry | 3 hr |
| Jun 5, 5:02 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 43 min |
| Jun 5, 5:18 AM CDT | Special Weather Statement | OHX | Giles | 27 min |
| Jun 5, 5:58 AM CDT | Flash Flood Warning | OHX | Dickson, Giles, Hickman, Humphreys, Lawrence, Lewis and 2 more | 5 hr |
| Jun 5, 6:27 AM CDT | Special Weather Statement | OHX | Giles, Lawrence | 63 min |
| Jun 5, 6:53 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Marshall | 37 min |
| Jun 5, 8:15 AM CDT | Flash Flood Warning | OHX | Hickman, Lewis, Perry | 3 hr |
| Jun 5, 8:17 AM CDT | River Flood Warning | OHX | Perry | 35 hr |
| Jun 5, 8:20 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Marshall, Perry, Wayne | 3 hr |
| Jun 5, 8:27 AM CDT | Special Weather Statement | OHX | Williamson | 48 min |
| Jun 5, 8:33 AM CDT | Special Weather Statement | OHX | Lewis | 42 min |
| Jun 5, 9:41 AM CDT | Special Weather Statement | OHX | Giles | 64 min |
| Jun 5, 10:01 AM CDT | Flash Flood Watch | OHX | Dickson, Giles, Hickman, Houston, Humphreys, Lawrence and 6 more | 30 hr |
| Jun 5, 1:57 PM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Perry, Wayne | 5 hr |
| Jun 5, 2:01 PM CDT | Special Weather Statement | OHX | Perry, Wayne | 59 min |
| Jun 5, 2:38 PM CDT | River Flood Advisory | OHX | Giles | 34 hr |
| Jun 5, 3:22 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 68 min |
| Jun 5, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys | 53 min |
| Jun 5, 3:30 PM CDT | River Flood Advisory | OHX | Hickman | 3 hr |
| Jun 5, 3:57 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 33 min |
| Jun 5, 6:39 PM CDT | River Flood Warning | OHX | Hickman | 18 hr |
Nearby
Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.